fr
Article scientifique
Anglais

The SQ-universality and residual properties of relatively hyperbolic groups☆

Publié dansJournal of algebra, vol. 315, no. 1, p. 165-177
Date de publication2007
Résumé

In this paper we study residual properties of relatively hyperbolic groups. In particular, we show that if a group G is non-elementary and hyperbolic relative to a collection of proper subgroups, then G is SQuniversal.

Mots-clés
  • Relatively hyperbolic groups
  • SQ-universality
Citation (format ISO)
ARZHANTSEVA, Goulnara N., MINASYAN, Ashot, OSIN, Denis V. The SQ-universality and residual properties of relatively hyperbolic groups☆. In: Journal of algebra, 2007, vol. 315, n° 1, p. 165–177. doi: 10.1016/j.jalgebra.2007.04.029
Fichiers principaux (1)
Article (Published version)
accessLevelRestricted
Identifiants
ISSN du journal0021-8693
551vues
0téléchargements

Informations techniques

Création06/07/2010 13:50:00
Première validation06/07/2010 13:50:00
Heure de mise à jour14/03/2023 15:55:50
Changement de statut14/03/2023 15:55:50
Dernière indexation15/01/2024 20:59:54
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack